Alert archive / Ohio / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 45, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 19, 2009, 6:09 PM EDT for Holmes County, Knox County, Wayne County, Ohio. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 6:09 PM EDT (22:09 UTC)
- Expired
- Jun 19, 2009, 7:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Holmes County, OH, Knox County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 85 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 6:20 PM EDT | TSTM WND DMG | Shreve, OH | SOME TREES DOWN. |
| Jun 19, 6:20 PM EDT | TSTM WND DMG | Wooster, OH | SOME TREES DOWN IN THE AREA. |
| Jun 19, 6:30 PM EDT | TSTM WND DMG | 10 W Millersburg, OH | A FEW TREES DOWN. |
| Jun 19, 6:30 PM EDT | HAIL 0.75 | Glenmont, OH | |
| Jun 19, 6:30 PM EDT | HAIL 0.75 | Killbuck, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 192209
SVRCLE
OHC075-083-169-192300-
/O.NEW.KCLE.SV.W.0045.090619T2209Z-090619T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
609 PM EDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KNOX COUNTY IN NORTH CENTRAL OHIO
HOLMES COUNTY IN NORTHEAST OHIO
WAYNE COUNTY IN NORTHEAST OHIO
* UNTIL 700 PM EDT
* AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WEST SALEM TO 10 MILES WEST OF NASHVILLE...AND WERE MOVING
EAST AT 40 MPH. PENNY SIZE HAIL CAN BE EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
GLENMONT...
NASHVILLE...
CRESTON...
WOOSTER...
SHREVE...
KILLBUCK...
HOLMESVILLE...
RITTMAN...
ORRVILLE...
MILLERSBURG...
DOYLESTOWN...
BERLIN...
DALTON...
MOUNT EATON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4098 8165 4063 8165 4045 8166 4044 8167
4044 8192 4051 8246 4055 8243 4057 8223
4066 8222 4067 8213 4099 8212
TIME...MOT...LOC 2209Z 280DEG 38KT 4097 8208 4058 8229
$$
LAPLANTE3 follow-up statements
000
WWUS51 KCLE 192226
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
626 PM EDT FRI JUN 19 2009
OHC075-169-192300-
/O.CON.KCLE.SV.W.0045.000000T0000Z-090619T2300Z/
HOLMES OH-WAYNE OH-
626 PM EDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR WAYNE AND HOLMES COUNTIES...
AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ORRVILLE TO GLENMONT...MOVING EAST AT 35 MPH. PENNY
SIZE HAIL MAY ALSO ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...KILLBUCK...
DALTON...MOUNT EATON...MILLERSBURG...BERLIN...WINESBURG...FARMERSTOWN
AND WALNUT CREEK.
LAT...LON 4098 8165 4063 8165 4044 8167 4044 8192
4049 8217 4057 8218 4057 8222 4061 8223
4066 8222 4067 8213 4099 8212
TIME...MOT...LOC 2226Z 288DEG 31KT 4085 8174 4054 8210
$$
WILLARD000
WWUS51 KCLE 192248
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
648 PM EDT FRI JUN 19 2009
OHC169-192258-
/O.CAN.KCLE.SV.W.0045.000000T0000Z-090619T2300Z/
WAYNE OH-
648 PM EDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR WAYNE COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 4066 8165 4044 8167 4044 8192 4049 8217
4057 8218 4057 8222 4060 8223 4066 8222
4067 8210
TIME...MOT...LOC 2248Z 322DEG 25KT 4063 8157 4035 8201
$$
OHC075-192300-
/O.CON.KCLE.SV.W.0045.000000T0000Z-090619T2300Z/
HOLMES OH-
648 PM EDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR HOLMES COUNTY...
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF WINESBURG TO 9 MILES SOUTH OF
KILLBUCK...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
FARMERSTOWN.
LAT...LON 4066 8165 4044 8167 4044 8192 4049 8217
4057 8218 4057 8222 4060 8223 4066 8222
4067 8210
TIME...MOT...LOC 2248Z 322DEG 25KT 4063 8157 4035 8201
$$
WILLARD000
WWUS51 KCLE 192300
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
700 PM EDT FRI JUN 19 2009
OHC075-192310-
/O.EXP.KCLE.SV.W.0045.000000T0000Z-090619T2300Z/
HOLMES OH-
700 PM EDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR HOLMES COUNTY EXPIRED AT 700
PM EDT...
LAT...LON 4066 8165 4044 8167 4044 8192 4049 8217
4057 8218 4057 8222 4060 8223 4066 8222
4067 8210
TIME...MOT...LOC 2300Z 322DEG 25KT 4056 8150 4028 8194
$$
WILLARDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:44 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 19, 3:44 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT FRI JUN 19 2009
.SYNOPSIS...
A WARM FRONT NEAR LAKE ERIE WILL DRIFT NORTH OVER THE LAKE
TONIGHT AND THEN SLIDE BACK SOUTH AS A COLD FRONT SATURDAY
MORNING. HIGH PRESSURE FROM THE PLAINS STATES WILL MOVE EAST
ACROSS THE GREAT LAKES SUNDAY INTO MONDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SYNOPTIC MODELS OF LITTLE USE IN TRYING TO TIME THE TSTORM CLUSTERS.
SEEMS LIKE WE WILL HAVE A LATE AFTERNOON/EVENING EVENT AND THEN
ANOTHER EVENT TONIGHT AS MAIN SHORT WAVE CROSSES THE RIDGE.
THOUGHT WE WOULD HAVE A NEW WATCH BY NOW BUT SPC BUT OUTFLOW OF
CURRENT STORMS CONTINUE TO CUT OFF THE MOST UNSTABLE INFLOW.
NO REASON TO THINK WE WILL NOT MAINTAIN THE MAJORITY OF THE 12Z
LOW LEVEL JET ACROSS THE MIDWEST INTO TONIGHT. INSTABILITY TO THE
WEST WILL BE OFF THE CHARTS BY LATE AFTERNOON. AREA FROM TOL TO
LPR TO MFD AND CAK SEEMS MOST VULNERABLE INCLUDING A FAIR AMOUNT
OF SHEAR SO WILL HAVE TO WATCH INDIVIDUAL CELLS FOR ROTATION. IF
THE CELLS MERGE TOGETHER INTO A LINE THEN IT WILL BECOME MORE OF A
HIGH WIND THREAT.
AREAS THAT GET HEAVY RAIN THAT HAD IT EARLIER TODAY WILL
NEED FLOOD/FLASH FLOOD WARNINGS AS WELL AS AREAS THAT GET REPEAT
STORMS. LEANING TOWARD LEAVING THE FLOOD WATCH WHERE IT IS. CAN
EXPAND IT LATER IF NECESSARY. I BELIEVE THE BULK OF THE
THUNDERSTORM CLUSTERS WILL CONTINUE TO TAKE A TURN TO THE RIGHT.
CORFIDI VECTORS REMAIN FROM THE NORTHWEST UNTIL TONIGHT AND THEN
BECOME MORE WESTERLY BUT WITH THE GREATEST INSTABILITY AND WARM
FRONT CURVING TO THE SOUTHEAST STILL THINK THE HEAVIEST STORMS
WILL TURN TOWARD THE SOUTHEAST... JUST NOT AS FAST AS RECENT
EVENTS.
ALTHOUGH IT WILL BE MUGGY TONIGHT FOR MOST OF THE AREA MIN TEMPS
WILL EVENTUALLY BE RAIN COOLED AND FORECAST WILL BE NEAR THE COOLER
GUIDANCE... MAINLY IN THE UPPER 60S.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
MY FIRST THOUGHT WAS THAT THE SHOWER/STORMS WOULD BE ESSENTIALLY
EAST OF THE AREA BY 9-10 AM SATURDAY AND STILL BELIEVE THIS TO
MAINLY BE THE CASE BUT AS SHORT WAVE CROSSES THE TOP OF THE RIDGE IT
IS PROGGED TO DIG SOUTHEAST ON SATURDAY. IN TURN... THE MODELS
DEEPEN THE SURFACE LOW ACROSS PA. THEY MAY BE A LITTLE OVERDONE...
BUT WITH THE SURFACE LOW SLOW TO MOVE OFF TO THE EAST AND DEEP
MOISTURE CIRCULATING AROUND A DEEPENING UPPER LOW I HAVE NOTICED IN
THE PAST THAT NUMEROUS SHOWERS CAN CONTINUE TO DEVELOP IN THE
VICINITY OF THE SURFACE LOW. COULD BE THUNDERSTORMS BUT WOULD THINK
THAT IT WOULD BE A HEAVY RAIN CONCERN ON SATURDAY...MAINLY ACROSS
NE/EAST CENTRAL OHIO. WITH A CLOUDY NW FLOW ON SATURDAY TEMPS MAY
NOT RISE MUCH....THEY SHOULD HOLD IN THE 70S EXCEPT FOR PERHAPS NW
OHIO WHERE THE DRIER AIR WILL FILTER IN AND SOME SUNSHINE WILL BREAK
OUT.
SURFACE HIGH PRESSURE WILL BUILD EAST SUNDAY INTO MONDAY. DID NOT
SPEND A LOT OF TIME ANALYZING THE MODELS BUT STILL THINKING WE
SHOULD SEE DRY WEATHER AND TEMPS NEAR NORMAL. WILL LIKELY BE A LAKE
BREEZE BOTH DAYS.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH MID WEEK. BOTH THE
ECMWF AND GFS ENSEMBLES TRY TO BREAK DOWN THE RIDGE THURSDAY TO
ALLOW OF A WEAK FRONT TO MOVE THROUGH LATE IN THE DAY. PUT IN CHC
POPS FOR TSRA THURSDAY AFTERNOON AND NIGHT. MODELS DIVERGE LATE
FRIDAY WITH THE GFS MOVING A LOW PRESSURE SYSTEM INTO THE MID
MISSISSIPPI VALLEY FRIDAY...WHILE THE ECMWF CONTINUES TO HAVE LARGE
AREA OF HIGH PRESSURE OVER THE GREAT LAKES. FOR NOW WILL KEEP
FRIDAY DRY.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
BIGGEST CONCERN TONIGHT WILL BE TSRA. FIRST...MCS MOVING ACROSS
NRN INDIANA AT 30-35 KT SHOULD TURN TO THE SOUTHEAST ONCE IT GETS
NEAR TOL...DO EXPECT SOME TSRA TO REACH INTO NORTH CENTRAL OHIO.
POTENTIAL FOR SOME SEVERE TSRA THIS EVENING INTO TONIGHT.
SECOND AREA OF CONCERN IN NE OH. THERE IS A WARM FRONT CURRENTLY
ACROSS SW OH BUT THERE IS ALSO A BOUNDARY ACROSS NE OH WHICH COULD
SPAWN A FEW POPUP TSRA THIS EVENING...DO NOT EXPECT THIS TO BE A
WIDESPREAD ORGANIZED EVENT.
SHOULD BE A BREAK THEN WITH THE TSRA THIS EVENING WITH ANOTHER
ROUND OF TSRA DEVELOPING OVERNIGHT. WILL SEE TSRA DEVELOP AHEAD OF
COLD FRONT WHICH STRETCHES FROM MN INTO TX PANHANDLE. MODELS NOT
IN GOOD AGREEMENT WITH THE MOVEMENT OF THE FRONT BUT SHOULD BE
NEAR CLE 12Z SATURDAY.
FOR SATURDAY SHOWERS AND TSRA IN THE MORNING...WITH GRADUAL
CLEARING IN THE AFTERNOON AND EVENING.
OUTLOOK...SUNDAY THROUGH TUESDAY VFR.
&&
.MARINE...
WARM FRONT JUST SOUTH OF THE LAKE THIS AFTERNOON WILL CONTINUE
PUSHING NORTH OVER THE LAKE TONIGHT. THE POSSIBILITY OF THUNDERSTORM
ACTIVITY WILL CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. LOW
PRESSURE ASSOCIATED WITH THIS WARM FRONT WILL CROSS OVER THE
SOUTHERN GREAT LAKES SATURDAY MORNING...AT WHICH TIME THE COLD FRONT
WILL ALSO CROSS OVER THE LAKE. ONCE THE COLD FRONT PASSES OVER WINDS
WILL TURN FROM SOUTHWESTERLY TO WEST AND NORTHWEST BY LATE SATURDAY.
ALSO ONCE THE COLD FRONT PASSES THROUGH THE THREAT OF THUNDERSTORMS
WILL DIMINISH. HIGH PRESSURE WILL GRADUALLY BUILD OVER THE LAKE
THROUGH SUNDAY. DURING THAT TIME WINDS WILL CONTINUE OUT OF THE
NORTHWEST BUT GRADUALLY SUBSIDE BY SUNDAY EVENING. HIGH PRESSURE
WILL REMAIN IN VICINITY OF THE LAKE INTO EARLY NEXT WEEK ALLOWING
FOR RELATIVELY LIGHT WINDS AND WAVES OVER THE LAKE. HOWEVER...THE
LIGHT WINDS ARE EXPECTED TO BE MORE ONSHORE INTO EARLY NEXT WEEK
WHICH MAY ALLOW FOR WAVES TO APPROACH THE 1 TO 3 OR 2 TO 4 FOOT
RANGE.
WINDS WILL TURN TO THE SOUTHEAST TONIGHT AS WARM FRONT NOW ACROSS
THE MIDDLE MISSISSIPPI VALLEY APPROACHES FROM THE WEST. POTENTIAL
FOR SEVERE THUNDERSTORMS ON THE LAKE FRIDAY AS FRONT MOVES NORTHEAST
ACROSS THE LAKE. GREATEST POTENTIAL WOULD BE FRIDAY MORNING MAINLY
OVER THE WESTERN HALF...THEN FOR THE ENTIRE LAKE TOMORROW AFTERNOON
AND EVENING AS STORMS REDEVELOP NEAR THE WARM FRONT. STORMS WILL
MOVE EAST FRIDAY NIGHT...BUT CHOPPY CONDITIONS EXPECTED SATURDAY AS
A COLD FRONT MOVES ACROSS THE LAKE SATURDAY MORNING. WINDS AND
WAVES LIGHTEN UP SUNDAY AS HIGH PRESSURE MOVES OVER THE LAKE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OHZ003-006>011-
017>022-027>033-036>038-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...DJB
AVIATION...DJB
MARINE...ABEHazardous weather outlook, Jun 19, 11:05 AM EDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1105 AM EDT FRI JUN 19 2009 LEZ061-142>149-162>169-OHZ012>014-023-089-PAZ001>003-201515- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LAKE-GEAUGA- ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 1105 AM EDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK FOR SEVERE STORMS TODAY AND TONIGHT FOR OHIO AND THE ADJACENT AREAS OF LAKE ERIE WHILE NORTHWEST PENNSYLVANIA AND THE ADJACENT WATERS OF LAKE ERIE WILL HAVE A SLIGHT RISK FOR SEVERE STORMS. HEAVY DOWNPOURS ARE ALSO LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ003-006>011-017>022-027>033-036>038-047-201515- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 1105 AM EDT FRI JUN 19 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FLASH FLOOD WATCH. THERE IS A MODERATE RISK FOR SEVERE STORMS THIS AFTERNOON AND TONIGHT. TORRENTIAL RAINS WILL OCCUR WITH SOME OF THE STORMS. AREAS THAT GET MULTIPLE THUNDERSTORMS WILL BE ESPECIALLY VULNERABLE TO FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE FLASH FLOOD WATCH EXPIRES AT 10 AM SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 10:24 AM EDT | Flash Flood Watch | CLE | Ashland, Crawford, Cuyahoga, Erie, Hancock, Holmes and 18 more | 17 hr |
| Jun 19, 5:37 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 46 min |
| Jun 19, 6:30 PM EDT | Tornado Warning | CLE | Holmes | 27 min |
| Jun 19, 6:34 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 24 min |
| Jun 19, 6:39 PM EDT | Tornado Warning | CLE | Knox | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.